Probability of the moderate deviations for the sum-functions of spacing

Authors

  • Sherzod Mira GIK Institute of Engineering Sciences and Technology, Topi-23460, N.W.F.P., Pakistan.
  • Zam Mirakhmedov GIK Institute of Engineering Sciences and Technology, Topi-23460, N.W.F.P., Pakistan..
  • Syed Ikram Abbas Tirmizi GIK Institute of Engineering Sciences and Technology, Topi-23460, N.W.F.P., Pakistan.

Keywords:

Spacings, uniform distribution, large deviations, goodness-offit, asymptotic efficiencies

Abstract

Let 0=U0,n≤U1,n≤…≤Un,n=10=U0,n≤U1,n≤…≤Un,n=1 be an ordered sample from uniform [0,1] distribution Din=Ui,n−Ui−1,nDin=Ui,n−Ui−1,n, i=1,2,..,ni=1,2,..,n, n=1,2,…n=1,2,… , be their spacings,and let f1n,…,fnnf1n,…,fnn be a set of measurable functions. In this paper theorems on the probabilities of deviations in the moderate zones for RnD=f1n(nD1n,…,fnn(nDnnRnD=f1n(nD1n,…,fnn(nDnn are presented. Application of these results to study an intermediate efficiencies of the tests based on statistic Rn(D)Rn(D) are also considered.

Downloads

Download data is not yet available.

Downloads

Published

2006-12-31

How to Cite

Probability of the moderate deviations for the sum-functions of spacing. (2006). Journal of Prime Research in Mathematics, 2(1), 217 – 230. https://jprm.sms.edu.pk/index.php/jprm/article/view/27